MAUDE Adverse Event Report: MEDTRONIC, INC.; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE

MEDTRONIC, INC.; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Model Number 5832S
Medical Device Problem Codes Impedance Problem (2950); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that recently purchased patient slaving cables for the analyzer have exhibited a higher than expected rate of failure (stated as 4 out of the 6 cables purchased).It was explained that when these cables were in use during an implant procedure an impedance of greater than 4000 ohms was displayed.It is expected that the cables will be returned for evaluation.No patient complications have been reported as a result of this event.

Brand Name
NA
Common Device Name
PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key8227105
Report Number2182208-2019-00047
Device Sequence Number1997834
Product Code LWP
UDI-Device Identifier00643169703346
UDI-Public00643169703346
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P820003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5832S
Device Catalogue Number5832S
Device Lot Number675420001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2018
Initial Report FDA Received Date01/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1